# SDR ASOA2012101802359

- Difficulty date: September 26, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REAR PRESSURE BULKHEAD WEB HAS INDICATION NOTED AT LBL 27.50 WL 130 APPROX .3" IN LENGTH 100 PERCENT FSH.  FAILED NDT INSPECTION.  COMPLIED WITH AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541, REV D DATED 10/31/2011.  SDR CLOSED.
